Research Paper Detail

Exact solutions of time-dependent Navier-Stokes equations by Hodograph-Legendre transformations method

Publisher: Tamsui Oxford J. of Mathematical Sciences
Publication Year: 2008

First Author:  S. Asghar Second Author:  M. R. Mohyuddin
Third Author:  A. M. Siddiqui, T. Hayat and J. Siddiqui Volume:  24 (3)
Publication #:  Page #:  257-268
Level:   International Type:  Journal
Dr. Saleem Asghar

Eminent Professor
Mathematics Department
Islamabad Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre